When I searched for those two medications in a Drug Interaction is stated that taking both of these drugs together can cause risk of CNS depression and Psycho-motor impairment. I also found that both medications can cause something called Headache disorder. So they could basically be making you have a terrible headache. It should go away with time but if it doesn't after a few weeks I would talk to you doctor about it and see what he or she thinks you should do. I hope this information helps. Good luck to you!
I havent taken ambien in years but when i first started suboxone i got severe headaches for about three weeks and its a known side effect of it. i did look up ambien and it to can cause headaches. I would be curios how long you have been on both. Also you might want to hold off on the ambien for a couple of days if u can and see if you still get the headaches. My headaches were so severe on the subs that I almost stop taking them but they have subsided. Also r u on other meds that might be taken into considerartion. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2009 • 2 answers
Updated 15 Dec 2009 • 3 answers
I am on 8 mg of Suboxone, take 1mg Xanax TID, Ambien 10mg, and then was taking Prisqui(antidepressa?
Updated 1 Sep 2011 • 6 answers
Updated 27 Feb 2011 • 2 answers
Updated 18 May 2013 • 3 answers